# SDR 96ZZZX5175

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890JR
- Make and model: Enstrm F28F
- Aircraft serial: 764
- System (JASC): 6710 · Main Rotor Control
- Part: Relay
- Part number: KUP14D5524
- Condition: Stuck Contacts
- Location: Cyclic Trim
- Part time: 1,394 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

POINTS IN RELAY FUSE TOGETHER CAUSING RUNAWAY TRIM ACTION RESULTING IN UNCONTROLLED ATTITUDES OF ACFT.  REQUIRES TWO PILOTS ON CYCLIC TO OVERRIDE AND LAND ACFT.  RELAY MFG (SIEMENS) HAS INDICATED THIS MAY NOT BE THE CORRECT RELAY FOR THIS APPLICATION.  INSTALLED NEW RELAYS PER MM, SDB, AND AD.  NOTE:  A SINGLE PILOT MAY NOT BE ABLE TO RECOVER AND LAND SAFELY.  THIS PROBLEM HAS BEEN OCCURRING SINCE 2-92.
